# SDR SWAA2024092331974

- Difficulty date: August 29, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPICAL CRACK FOUND AT R1 DOOR STUB FRAME JUST ABOVE SEAL DEPRESSOR. CRACK LENGTH : 0.781'.<[01] REMOVED AND REPLACED STUB FRAME AT R1 DOOR SURROUND STRUCTURE SRM 51-40-02-0G-0 AND DWG:141A8370;[02] (RII) FINAL INSPECTION; VERIFIED STEP #1.
